# SDR UALA2010081602970

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 39,815 hours, 4,913 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285W0037101
- Part serial: D01443
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG FIRE CARD ENG L AND FIRE LOOP 2 APU WITH MSG 26-18891, 31-14021 AND 26-10030.  REPLACED P85A03 CARD PER MM.  BOTH MSG ERASED AND CHECK OK.
